2017
Том 69
№ 9

All Issues

Behavior of solutions of differential Functional equations of neutral type in neighborhoods of elementary stationary points

Fodchuk V. I., Kholmatov A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 5, pp 507-515.

Citation Example: Fodchuk V. I., Kholmatov A. Behavior of solutions of differential Functional equations of neutral type in neighborhoods of elementary stationary points // Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 610—620.

Full text